| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.Each cartridge lot is subjected to a statistical sampling plan and must pass testing for force (occlusion and loss of prime), cracks, and foreign material prior to release for distribution.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump had been giving warnings that the pump was not primed.The reporter was unable to complete troubleshooting with animas customer technical support at the time the complaint was made.Animas customer technical support made several attempts to contact the reporter in follow-up to complete troubleshooting of the issue; however, the reporter did not respond.No further information is available.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.